Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088

    strange fina question

    for some reason my body doesnt' tolerate this stuff very well, im not sure if its the ED injections my body doesnt like, or the tren itself, both times ive used and after about a week i feel like shit, flu symptoms, lethargy/laziness, red face/ears really easily, hot/cold etc...so here is the question:

    is it possible to inject lets say, 4 ccs of the stuff @ 100mg/ml 1 day a week, and would it be worth it? i mean obviously my body cant take frequent injections, and at least id be getting something in this case, and im hoping that it would take a bit longer for all of the acetate esters to be removed, but im not sure if my thoughts are correct...ill be taking deca 300mg/week and winstrol 50mg/daily also, so peaks and troughs shouldnt be too bad, thanks for the help

  2. #2
    Buddha_Red's Avatar
    Buddha_Red is offline Senior Member
    Join Date
    May 2002
    Location
    Pasadena, Texas
    Posts
    1,688
    On fina i get the hot and cold thing sometimes, mostly the hot thing tho hehe

    Are you sure its the fina and not the deca giving you the flu?
    Have you ran fina without the others?

    What is your dosage for ED injections?
    I get really bad sides if i push it to 100mgs ED.
    75mgs a day is my sweet zone.

  3. #3
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    75mg/ED, and im pretty sure its the fina, first time it was prop/suspension/fina/winny, and last time it was winny/fina, i hadn't done the deca yet, so its either the fina or the winny, and i doubt its the winny...and its not just the hotness and red face/ears that i cant deal with, its the overall sense of feeling like shit...

  4. #4
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    That high a dose at once is probably going to cause sides to be worse not to mention the fact that you will be on a terrible hormone rollercoaster. If you can't handle eod injections then just chalk it up as an AAS that doesn't work well for you and spend your money on something more productive.

  5. #5
    zillamonster's Avatar
    zillamonster is offline Junior Member
    Join Date
    Oct 2002
    Posts
    74
    Bump Rickson! Not everyone tolerates fina. I would never mix it with decca. And a large dose like 300-400 MG in one inject will give bad sides, like night sweats.

    Zilla

  6. #6
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    yah i figured as much, i just hoped that it would depot, i wouldn't put it all in 1 syringe, maybe ill try twice weekly, like every 4 days or something...

  7. #7
    Buddha_Red's Avatar
    Buddha_Red is offline Senior Member
    Join Date
    May 2002
    Location
    Pasadena, Texas
    Posts
    1,688
    Im still wondering if your taking more fina than you think you are.

    not that you are stupid or anything

    who made your tren ? If you used a kit like fkits you are getting 100 mgs per ML. ( im sure you prolly know this, i just really want to help if i can)

    I really do get the whole "feel terrible" if i take too much.

    maybe peeps are right, you may not react well to fina and you will need to choose something else.

    just for kicks, try lowering your fina shot to 3/4th's a CC and see if that helps anything. im hoping thats where the problem is.

  8. #8
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Hey dj bro, i was having the same problem this cycle with my fina. I was only running .50 cc's ed and i would get short of breath, red face and sweats. My first cycle i ran 1.25cc's and didnt have this feeling as bad? I stopped the fina and i felt better afterwards. Not sure why this time i was having so much trouble? If ur feeling really bad IMO u should just stop the fina. Good luck bro!

    OG

  9. #9
    Big Rhino's Avatar
    Big Rhino is offline Junior Member
    Join Date
    Nov 2002
    Location
    Eastcoast U.S.A
    Posts
    113
    I know I'm a young buck to the board (but not to the game.) All I have to say is "HOLY FUCK!" did you say 4cc's in day or at one time? If thats the case then your liver and kidneys are getting crushed and they're trying to tell you that they can't handle that much at one time and they're not filtering every thing out or it could be that your shit is dirty (always push it through twice) or maybe you hit a vien? Next time try a lower dosage and make sure your pin and the top of your bottle is clean and make sure to asperate!(?) The only side effects I ever got was a metalic taste in my mouth and sometimes a little coughing fit which was rare and that was on 1cc mixed with prope every other day. Good luck figuring this one out bro. Keep me posted.


    RHINO
    Last edited by Big Rhino; 01-09-2003 at 02:47 PM.

  10. #10
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    4ccs a day, once a week, ive done 6 ccs before, not of the same product, but of several (eq, cyp, winny), i dont think the adverse affects on the organs would be 'that' great, my stuff definately isnt' dirty i do multiple filtering processes, i always clean the site, always aspirate , and ive also had the metalic taste associated with 'fina cough', and the advice of taking less than 1 cc is great, ill try that upcoming and see if things change, thanks everyone,,, buddah always a pleasure

  11. #11
    IronRuffy's Avatar
    IronRuffy is offline Associate Member
    Join Date
    Oct 2001
    Location
    Calgary
    Posts
    280
    I tend to get a groggy feeling while using fina. some days are worse than others but I always feel better after a workout. How do ya feel after the gym?

  12. #12
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    lethargic, sometimes i cant even train because im so lazy/tired/feel like shit...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •